|Fosamax and hiv
Jul 14, 2011
i am hiv positive since 1985,i take protease inhibitors,and i have advanced osteoporosis; my doctor gave me tetosterone and there is a little improvement,know he told me about fosamax,you thing that it would help me?(i have poblems with my kidneys and i cannt take calcium supplements) thks a lot four your help..
| Response from Mr. Vergel
Fosamax has been used safely in HIV for a few years, but we only have data on a small number of patients to make far reaching conclusions about its long term safety. I would take vitamin D (2000- 4000 IU per day) and use weights at the gym to further help the drug do its work. Even if you cannot take calcium supplements,you can eat foods that contain calcium : Calcium content of food
You can read more about the data on Fosamax and other interventions to increase bone density in this great summary:
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Fatigue After French Kissing Worried I Have HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Can I Get Std By Mouth?
- Can The Receiver Of Oral Sex Catch A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.